On some properties of Abian's semiring and its zero divisor graphs

Sk. Md. Abu Nayeem

Abstract


In this paper, we have studied some properties of Abian's semiring, especially about the supremum of a subset of an Abian's semiring.  We have also considered the zero divisor graphs of Abian's semiring and found some properties of those graphs.

Full Text:

PDF

References


Abian, A., "Direct product decomposition of commutative semisimple rings", Proc. Amer. Math. Soc. 24(1970) 502 - 507.

Anderson, D.F. and LaGrange, J.D., "Abian's poset and the ordered monoid of annihilator classes in a reduced commutative ring", J. Alg. Appl. 13(2014), DOI: 10.1142/S0219498814500704.

Atani, S.E., "The zero divisor graph with respect to ideals of a commutative semiring", Glasnik Matematicki, 43(2008) 309 - 320.

Craven, T.C., "Ordering on semirings", Semigroup Forum, 43(1991) 45 - 52.

Chacron, M., "Direct product of division rings and a paper of Abian", Proc. Amer. Math. Soc. 29(1971) 259 - 262.

Golan, J.S., Semirings and Their Applications, Springer, Netherlands, 1999.

Han, J.S., Kim, H.S. and Neggers, J., "Semiring orders in a semiring", Appl. Math. Inf. Sci. 6(2012) 99 - 102.

Johnson, C.S., Jr. and McMorris, F.R., "Abian's order relation for semigroups", Semigroup Forum, 16(1978) 147 - 151.

Joshi, V., "Zero divisor graph of a poset with respect to an ideal", Order, 29(2012) 499 -506.

Khatun, S., Nayeem, S.M.A. and Sircar, J., "Abian's relation on semiring", Southeast Asian Bull. Math., to appear.




DOI: https://doi.org/10.22342/jims.26.1.776.64-73

Refbacks

  • There are currently no refbacks.



Journal of the Indonesian Mathematical Society
Mathematics Department, Universitas Gadjah Mada
Senolowo, Sinduadi, Mlati, Sleman Regency, Special Region of Yogyakarta 55281, Telp. (0274) 552243
Email: jims.indoms@gmail.com


p-ISSN: 2086-8952 | e-ISSN: 2460-0245


Journal of the Indonesian Mathematical Society is licensed under a Creative Commons Attribution 4.0 International License

web statistics
View My Stats